A note on characterization of h-convex functions via Hermite-Hadamard type inequality

[img]
Preview
genpdf.pdf - Published Version (426kB) | Preview

Rostamian Delavar, M, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and De La Sen, M (2019) A note on characterization of h-convex functions via Hermite-Hadamard type inequality. Problemy Analiza, 8 (2). pp. 28-36. ISSN 2306-3424

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40423
DOI https://doi.org/10.15393/j3.art.2019.5790
Official URL http://issuesofanalysis.petrsu.ru/article/genpdf.p...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords h-convex function; Hermite-Hadamard inequality
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login